# SDR DALA1101840659

- Difficulty date: November 19, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CORRODED STA 1440-1460, STR 26R.  REMOVED DAMAGED SECTION OF STRINGER AND INSTALLED REPAIR SECTION DURING HMV ON NON ROUTINE CARD 182137.
